# SDR CA991007015

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17A
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Regulator
- Part number: 72909
- Condition: Leaking
- Location: Hydraulic System
- Part time: 28,215 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER 4 HOURS OF FLIGHT, STARTED DESCENT, NR 1 HYDRAULIC PRESSURE LOW LIGHT ON.   EMERGENCY CHECK LIST CARRIED OUT, THEN THE NR 2 HYDRAULIC LOW PRESSURE LIGHT ON.   A HYDRAULIC PRESSURE WENT TO 35 PSI.  NO NOTICEABLE HYD FLUID LOSS. EMERGENCY DECLARED.  AIRCRAFT LANDED AND STOPPED ON RUNWAY.  REPLACED NR 2 ENGINE CASE RETURN FILTER, HYD RESEVOIR AIR PRESS REGULATOR.
